# SDR UPS07849789

- Difficulty date: May 2, 2007
- Submitted: May 14, 2007
- Operation: Air carrier
- Aircraft: N880UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46080
- Aircraft time: 70,263 hours, 27,365 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Fs 240 L31r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 A-PIT, BELT FRAME GOUGED AT STA 240 L31R.  TRIMMED OUT DAMAGED AREA AT STA 240 L31R IAW E0 DC8-5310-11728-B, FABRICATED AND INSTALLED REPAIR DOUBLER IAW EO DC8-5310-11728-B.
